016. Polynomials versions of numerable type on non-archimedean locally convex spaces

Math. Journal: Rendiconti del Circolo Matematico di Palermo, Italy, 43 (1994), 5-15.
Authors: Caldas, M.

Abstract
The purpose of this article is to present some recent developments about polynomial conditions of denumerable type barrelledness between non-archimedean locally convex spaces over a non-trivially valued field of characteristic zero.


 

Filed Under: 1991-1995

Preprints

    Please, contact me for any preprint of papers.

Weather

    NiterĂ³i
    Clear
    Clear
    23°C
    real feel: 25°C
    humidity: 94%
    wind speed: 7 km/h N
    Forecast June 16, 2019
    day
    Sunny
    Sunny
    28°C
    wind speed: 7 km/h NE
    Forecast June 17, 2019
    day
    Partly sunny
    Partly sunny
    27°C
    wind speed: 7 km/h ENE